Operators with Polynomial Coefficients and Generalized Gelfand-Shilov Classes
Data(s) |
06/12/2013
06/12/2013
2012
|
---|---|
Resumo |
2010 Mathematics Subject Classification: Primary 35S05, 35J60; Secondary 35A20, 35B08, 35B40. We study the problem of the global regularity for linear partial differential operators with polynomial coefficients. In particular for multi-quasi-elliptic operators we prove global regularity in generalized Gelfand-Shilov classes. We also provide counterexamples of globally regular operators which are not multi-quasi-elliptic. |
Identificador |
Pliska Studia Mathematica Bulgarica, Vol. 21, No 1, (2012), 7p-24p 0204-9805 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #global hypoellipticity #Gelfand-Shilov spaces #multi-quasi-elliptic operators |
Tipo |
Article |